# SDR REXA2013112702218

- Difficulty date: November 27, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 14,758 hours, 9,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 188 RT WING FLAP PANEL 684FT CHAFED, OUT OF LIMITS.  REPLACED RT WING FLAP PANEL 684FT.  PAINTED WITH GRAY A023 IAW CRJ900 SRM 57-52-01-001-A01.  IAW CRJ900 AIPC 57-51-32.  REPLACED HINGE NUT PLATE RIVETS IAW CRJ900 57-52-01-001-A01 TASK 51-23-00-001-001.
